# SDR ASAA2023080944495

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,721 hours, 15,398 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 ECONOMIC FAULT 77-20872 FOUND ON T/C 78273000 TOP LEFT EGT SIGNAL OUT OF RANGE. (REF 60636267) GROUNDED - YES. ON DEFERRAL
